# SDR IPXA2023011769955

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 21,746 hours, 13,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000010
- Part serial: FH1304
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   LEFT WING INBOARD FLAP LOWER SURFACE SKIN DENTED AT TRAILING EDGE REPAIRED IAW E.O. A300-5750-84804-B.
